# SDR CA061102003

- Difficulty date: October 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 04141H5402
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN WINDSHIELD SHATTERED AT FL320 ENROUTE TO ORD.  DIVERTED TO BIS. (TC# 20061102003)
